| Model Number |
JAZZY SELECT 6 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
08/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation at this time.Should further information or the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer's wife alleges consumer was going down a ramp when his chair allegedly sped up and went off ramp.
Event or Problem Description
Additional Manufacturer Narrative
An fst evaluated the device.The fst states that the ramp used has no guard rails and is steep.The fst replaced the right armrest and front caster wheel.The unit is working properly.